A probability method for predicting time-dependent long-term shoreline erosion.

Dong, P and Chen, Huixin (1999) A probability method for predicting time-dependent long-term shoreline erosion. Coastal Engineering, 36(3), pp. 243-261. ISSN (print) 0378-3839

Full text not available from this archive.
Item Type: Article
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 05 Nov 2010 15:22
Last Modified: 05 Nov 2010 15:22
URI: http://eprints.kingston.ac.uk/id/eprint/8136

Actions (Repository Editors)

Item Control Page Item Control Page